# SDR AU960711

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YK2
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Incorrect Assy
- Location: Propeller Assy S
- Component: Lyc
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE PROPELLER INCORRECTLY ASSEMBLED - PROPELLER FEATHERED  DURING LANDING CAUSING ENGINE TO STALL - PROPELLER WOULD NOT FULLY FEATHER AND WOULD NOT RELATCH INTO NORMAL POSITION WHEN  UNFEATHERED - INVESTIGATION FOUND INCORRECT ASSEMBLY, LEAKINGGREASE, INOPERATIVE LATCHING MECHANISM, WORN PISTON AND INCORRECTBLADE ANGLES - PERSONNEL/MAINTENANCE ERROR
